MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145045
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the product was rinsed before use, and the catheter extension tube was found to have trachoma and liquid leakage at the venous end near bifurcate.There was an unusual observation on the device prior to use.Flushing was done, and there was a leaking liquid.There was no excessive force used on the device.There was no cleaning agent used on the device.The tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.The catheter was not repaired.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The reported product was replaced.There was no remedial action performed.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, the product was rinsed before use, and the catheter extension tube was found to have trachoma and liquid leakage at the venous end near bifurcate.There was an unusual observation on the device prior to use.Flushing was done, and there was a leaking liquid.There was no excessive force used on the device.  there was no cleaning agent used on the device.The tego was not utilized.There was no luer adapter issue.The insertion site was not treated prior to product placement.The catheter was not repaired.Besides the reported issue, there were no other visible defects/damages found on the product at the time of the event.The reported product was replaced.There was no remedial action performed.There was no reported patient injury.
 
Additional Manufacturer Narrative
G3 correction: e1 (phone number).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that noted one catheter kit, with a red circle marked on its venous extension line.There appeared to be no abnormalities with the device.Functional testing found that the returned device was flushed and a pin-hole leak was spotted.It was reported that there was a leak on the extension tube at or near the bifurcate/hub.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur if the catheter came into contact with a sharp instrument during use.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21252012
Report Number1282497-2025-00050
Device Sequence Number9117423
Product Code MSD
UDI-Device Identifier10884521017900
UDI-Public10884521017900
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2026
Device Model Number8888145045
Device Catalogue Number8888145045
Device Lot Number2302500136
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2025
Supplement Date Received by Manufacturer02/07/2025
06/19/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date02/12/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown